# SDR AWXA200300985

- Difficulty date: August 15, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69429494
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 5/8 INCH CRACK WAS FOUND ON AFT CARGO COMPARTMENT SILL WEB TO FRAME ATTACH ANGLE UPPER LEG AT BS 807, RBL 19.5. MAINTENANCE REMOVED CRACKED FRAME ATTACH ANGLE AT BS 807, RBL 19.5; FABRICATED A NEW REPLACEMENT FRAME ATTACH ANGLE; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, PG. 1, AND SRM 51-30-04, FIG. 2.
